| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The physician reported via phone call that they were hospitalized due to diabetic ketoacidosis and high blood glucose on (b)(6) 2018 with blood glucose of 300 mg/dl at time of incident.The customer's current blood glucose is 458 mg/dl.The customer did experienced the symptoms such as vomiting.The customer was treated by bolus with fluid insulin drip.Troubleshooting was done for high blood glucose and under delivery.The insulin pump will not be returned for analysis.